# SDR IPXA09554951

- Difficulty date: February 10, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 MAIN CARGO BAY.  THE BS 560 FLOORBEAM IS CORRODED AFT UPPER FLANGE LBL 14.5 AND 20 WL 208.  REPAIRED PER ATS ENGEERING REPAIR 09-1556.
